Document Type : Research Paper


Department of Mathematics, Qazvin Branch, Islamic Azad University, Qazvin, Iran


In this paper, a nonlinear stiff differential equation is solved by using the Rosenbrock iterative method, modified homotpy analysis method and power series method. The approximate solution of this equation is calculated in the form of series which its components are computed by applying a recursive relations. Some numerical examples are studied to demonstrate the accuracy of the presented methods.


Main Subjects

Adomian, G. (1994). Solving frontier problems of physics: The decomposition methodkluwer. Boston, MA.
Behiry, S. H., Hashish, H., El-Kalla, I. L., & Elsaid, A. (2007). A new algorithm for the decomposition solution of nonlinear differential equations. Computers & Mathematics with Applications, 54(4), 459-466.
Corliss, G., & Chang, Y. F. (1982). Solving ordinary differential equations using Taylor series. ACM Transactions on Mathematical Software (TOMS), 8(2), 114-144.
Kaya, D. (2004). A reliable method for the numerical solution of the kinetics problems. Applied mathematics and computation, 156(1), 261-270.
Perturbation, B. (2003). Introduction to the Homotopy analysis method Chapman and Hall/CRC Press,Boca Raton.
Rèpaci, A. (1990). Nonlinear dynamical systems: on the accuracy of Adomian's decomposition method. Applied Mathematics Letters, 3(4), 35-39.
Rosenbrock, H. (1960). An automatic method for finding the greatest or least value of a function. The Computer Journal, 3(3), 175-184.
Schmitt, B. A., & Weiner, R. (2004). Parallel two-step W-methods with peer variables. SIAM Journal on Numerical Analysis, 42(1), 265-282.
Wahlbin, L. (1974). Error estimates for a Galerkin method for a class of model equations for long waves. Numerische Mathematik, 23(4), 289-303.
Wanner, G., & Hairer, E. (1996) Solving Ordinary Differential Equations II, Stiff and Differential-Algebraic Equations.  Springer-Verlag, Berlin.
Zhao, J. J., Xu, Y., Dong, S. Y., & Liu, M. Z. (2005). Stability of the Rosenbrock methods for the neutral delay differential-algebraic equations. Applied mathematics and computation, 168(2), 1128-1144.